# SDR UPS00232513

- Difficulty date: April 20, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, ENG NR 3 THRUST REV O/B FAIRING MID SUPPORT BRACKET CRACKED.  O/B FAIRING MID SUPPORT BRACKET CHANGED AND FITTED IAW MM 78-30-48.
